Type, infratype and the Elton-Pajor theorem.

Michel Talagrand

Inventiones mathematicae (1992)

  • Volume: 107, Issue: 1, page 41-60
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Talagrand, Michel. "Type, infratype and the Elton-Pajor theorem.." Inventiones mathematicae 107.1 (1992): 41-60. <http://eudml.org/doc/143956>.

author = {Talagrand, Michel},
journal = {Inventiones mathematicae},
keywords = {Elton-Pajor theorem; type; infratype},
number = {1},
pages = {41-60},
title = {Type, infratype and the Elton-Pajor theorem.},
url = {http://eudml.org/doc/143956},
volume = {107},
year = {1992},

AU - Talagrand, Michel
TI - Type, infratype and the Elton-Pajor theorem.
JO - Inventiones mathematicae
PY - 1992
VL - 107
IS - 1
SP - 41
EP - 60
KW - Elton-Pajor theorem; type; infratype
UR - http://eudml.org/doc/143956
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.